# SDR ASOA2015051312810

- Difficulty date: April 18, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT ANGLE AT FS 280 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, FOUND TO BE OUT LIMITS IAW SRM 53-00-00-101-001-A01.  R & R DAMAGED FLOOR SUPPORT ANGLE AT FS 280 WITH A NEW SERVICEABLE ANGLE IN REF TO SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
